Existence and multiplicity results for homoclinic orbits of Hamiltonian systems

Chao Nien Chen, Shyuh Yaur Tzeng

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

Homoclinic orbits play an important role in the study of qualitative behavior of dynamical systems. Such kinds of orbits have been studied since the time of Poincaré. In this paper, we discuss how to use variational methods to study the existence of homoclinic orbits of Hamiltonian systems.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalElectronic Journal of Differential Equations
Volume1997
Publication statusPublished - 1997 Mar 26

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Existence and multiplicity results for homoclinic orbits of Hamiltonian systems'. Together they form a unique fingerprint.

  • Cite this